# SDR CA990521030

- Difficulty date: April 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Lear 35LEAR
- System (JASC): 2121 · Air Distribution Fan
- Part: Bearings
- Condition: Wrong Part
- Location: Blower
- Component: Electromech, EM608
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) BEARINGS FOUND WITHIN BLOWER ASSY WERE NOT OF THE MANUFACTURER'S TYPE.  BEARING WAS SEIZING WHICH, IN TURN, CAUSED ABNORMAL CURRENT DRAW AND BURNING BRUSHES (ARCING).  PREVIOUS CERTIFICATION WAS CANADIAN AERO ACCESSORIES.
